MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10016073
Medical Device Problem Codes Product Quality Problem (1506); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris gravity set had flow issues.The following information was provided by the initial reporter: with iv set demonstration, nursing not following all steps for proper iv set loading.Drip chambers seen filled less than 2/3 full.Observed iv sets still coiled directly below the drip chamber while infusing.Nursing unaware of location of air in line sensor.Pump modules door left open following discontinued ivs when rn discards tubing and iv container.Primary iv set #2426-0007.Secondary iv set #10016073.
 
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.E.1.Intermountain health physicians - (b)(6).H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.
 
Event or Problem Description
No additional information.

Brand Name
BD ALARIS GRAVITY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25036090
Report Number9616066-2026-01154
Device Sequence Number18688514
Product Code FPA
UDI-Device Identifier10885403230110
UDI-Public(01)10885403230110
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10016073
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown